Anxiety Support
33,813 members38,062 posts

Mirtazapine withdrawal

Hi

Anybody have trouble coming off mirtazapine?

It seemed to have stopped working for me so I decided to wean off. I have been off for 4 days now and sure don't feel good.

Any advice or support would be greatly appreciated, I'm so sick of feeling sick!

Thanks

6 Replies
oldestnewest

Nobody?

Reply

Hi, can't help with coming off mitrazapine, as still on, but was told you can't just stop you have to gradually reduce dose.

Having said that, I did come off them for a week as was having problems with other meds for life threading problem & they wanted to eliminate them from the equation, but this was done whilst in hospital.

I don't know what dose you are on, but personally I would speak to my GP, but that could just be me, as other things have to take priority. Or could try your chemist, they have excellent knowledge.

Good luck hope you feel better soon

Reply

Thank-you.

I came off 22.5 mgs by following my doctors instructions.

Had hoped to feel better off it because I did not feel much better on it.

It has been less than a week off so still hoping to feel better.

Reply

Fingers crossed you begin to feel better soon. Would expect will take a while to get out your system as it does to get in to see benefit.

Reply

Hi, I know this was 10 months ago, but I just wanted to know how have you been since being off mirtazapine. Are you still off it? And how long did the withdrawls linger for? I hope you are feeling a bit better. I came off 7.5mg (which had previously been 15mg) and its been over two weeks now and im feeling more anxious than ever. Not sleeping well either! I just cant relax and somedays ill wake up feeling really low and have headaches and it just doesnt set me up to have a good day. And i feel nautious too at times. One thing that probably hasnt helped is that I got let go from my job due to downsizing only nearlly 2 weeks ago aswell. So that was a bit of a trauma for me and really knocked my confidence. I feel like it was a double whammy and im worried im going to have to go back on the medication, even though I dont want to because like you it was starting to make me feel extremely tired and i wasnt feeling any better on it. Any advice would be a great help please. Thanks.

Reply

I know this post was a while ago but are you OK now since quitting mirtazapine? I'm on day 5 of cold turkey and my body sensations and anxiety are horrendous

Reply

You may also like...